PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 68 | 1 | 101-119
Tytuł artykułu

Normal forms of symplectic structures on the stratified spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
68
Numer
1
Strony
101-119
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-12-29
poprawiono
1994-06-15
Twórcy
autor
  • Institute of Mathematics, Warsaw University of Technology, Pl. Politechniki 1, 00-661 Warszawa, Poland
autor
  • Institute of Mathematics, Warsaw University of Technology, Pl. Politechniki 1, 00-661 Warszawa, Poland
Bibliografia
  • [1] R. Abraham and J. Marsden, Foundations of Mechanics, 2nd ed., Benjamin/Cummings, Reading, 1978.
  • [2] V. I. Arnold, Ordinary Differential Equations, The MIT Press, Cambridge, 1978.
  • [3] V. I. Arnold, Lagrangian manifolds with singularities, asymptotic rays and the open swallowtail, Functional Anal. Appl. 15 (1981), 235-246.
  • [4] M. Golubitsky and D. Tischler, An example of moduli for singular symplectic forms, Invent. Math. 38 (1977), 219-225.
  • [5] M. Golubitsky and D. Tischler, On local stability of differential forms, Trans. Amer. Math. Soc. 223 (1976), 205-221.
  • [6] V. Guillemin and S. Sternberg, Symplectic Techniques in Physics, Cambridge Univ. Press, Cambridge, 1984.
  • [7] S. Janeczko, Generalized Luneburg canonical varieties and vector fields on quasicaustics, J. Math. Phys. 31 (4) (1990), 997-1009.
  • [8] S. Janeczko, Coisotropic varietes and their generating families, Ann. Inst. H. Poincaré 56 (4) (1992), 429-441.
  • [9] S. Janeczko and I. Stewart, Symplectic singularities and optical diffraction, in: Lecture Notes in Math. 1493, Springer, 1991, 220-255.
  • [10] E. Lerman, R. Montgomery and R. Sjamaar, Examples of singular reduction, preprint, 1991.
  • [11] J. Martinet, Sur les singularités des formes différentielles, Ann. Inst. Fourier (Grenoble) 20 (1) (1970), 95-178.
  • [12] --, Singularities of Smooth Functions and Maps, Cambridge Univ. Press, Cambridge, 1982.
  • [13] J. Moser, On volume elements on manifolds, Trans. Amer. Math. Soc. 120 (1965), 280-296.
  • [14] R. Roussarie, Modèles locaux de champs et de formes, Astérisque 30 (1975), 1-181.
  • [15] R. Sjamaar and E. Lerman, Stratified symplectic spaces and reduction, Ann. of Math. 134 (1991), 375-422.
  • [16] A. Weinstein, Lectures on Symplectic Manifolds, CBMS Conf. Ser. in Math. 29, Amer. Math. Soc., Providence, R.I., 1977.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv68i1p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.